# SDR AALA20121005001

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 60,938 hours, 31,575 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414503N
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND DENTS IN OUTBOARD END OF TAB.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-0-10.
